Strong stability of perturbed systems of Volterra integral equations

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)360-366
Number of pages7
JournalMathematical Systems Theory
Volume7
Issue number4
DOIs
StatePublished - Dec 1973

Fingerprint

Strong Stability
Perturbed System
Volterra Integral Equations
Integral equations

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Mathematics(all)
  • Computational Theory and Mathematics

Cite this

Strong stability of perturbed systems of Volterra integral equations. / Cushing, Jim M.

In: Mathematical Systems Theory, Vol. 7, No. 4, 12.1973, p. 360-366.

Research output: Contribution to journalArticle

@article{47bc3d166d3a47a9b71d9af7df67bb88,
title = "Strong stability of perturbed systems of Volterra integral equations",
author = "Cushing, {Jim M}",
year = "1973",
month = "12",
doi = "10.1007/BF01890612",
language = "English (US)",
volume = "7",
pages = "360--366",
journal = "Theory of Computing Systems",
issn = "1432-4350",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Strong stability of perturbed systems of Volterra integral equations

AU - Cushing, Jim M

PY - 1973/12

Y1 - 1973/12

UR - http://www.scopus.com/inward/record.url?scp=34250429625&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250429625&partnerID=8YFLogxK

U2 - 10.1007/BF01890612

DO - 10.1007/BF01890612

M3 - Article

AN - SCOPUS:34250429625

VL - 7

SP - 360

EP - 366

JO - Theory of Computing Systems

JF - Theory of Computing Systems

SN - 1432-4350

IS - 4

ER -